# SDR WX0A2015032672485

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,807 hours, 24,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TUNNEL CEILING & UPPER TWO TAIL CONE LIGHTS INOPERATIVE.  REPLACED BATTERIES IN AFT POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
